MathSciNet Relay Station
MathSciNet bibliographic data
MR2241144 (2007d:93114) 93D25 (34K20 34K45 47N70)
De la Sen, M. Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces. J. Math. Anal. Appl. 321 (2006), no. 2, 621–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement